# SDR WWMA9700021

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY  EXIT LIGHTS  AT SEATS 8A, 9A AND 11A FAIL TO ILLUMINATE.  MAINTENANCE REPLACED EMERGENCY BATTERY 22LN, ALL LIGHTS  CHECKED GOOD IAW SAAB AMM 33-50.
